# SDR ABXA20240527101

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 70,143 hours, 46,068 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 824250611
- Part serial: 27
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 53,366 hours, 29,418 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DUURING TAXI CAPT SEAT WILL NOT REMAIN IN HORIZONTAL LOCKED POSITION AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC . REMOVED AND REPLACED CAPTS. SEAT IAW AMM 25-11-01 OPS CHECK GOOD AC WAS RETURED TO SERVICE
